I would be tempted to get a prescription for vortioxetine. But among the side effects I noticed that there is nausa, which scares me a lot as I have suffered a lot of nausea in the past and it makes me feel pretty bad. But I wanted to ask if the nausea disappears over time (I took fluoxetine for a long time, and after a few weeks all the side effects you read disappeared). Thanks in advance to those who want to answer me.
Trintellix - Does the nausea caused by vortioxetine disappear over time?
Question posted by piazzolla on 4 Nov 2021
Last updated on 13 February 2022
I've been taking 10mg of Trintellix at bedtime for ~2 months. I still have a mildly upset stomach every morning. It's turned me off on drinking coffee but is otherwise tolerable. The bigger problem I'm having is Insomnia. I haven't slept well in weeks.
I had nausea from time to time while taking Brintellix. Eating and drinking helped with it.
Four days after stop taking the pill, the nausea went away.
The side effects generally disappear with days to a week or two, but sometimes a little longer. You can ask your pharmacist to recommend products for any nausea that you can safely take with the vortioxetine. Eating small bland meals/snacks can help and ginger tea/ale and peppermint tea are good home remedies too.
Remember, that just because there's a potential side effect it doesn't mean everyone will experience it... many people have none or only minimal side effects.
Best regards and I hope all goes well for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.